# SDR IPXA11667616

- Difficulty date: June 23, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 36,727 hours, 11,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587660
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, D455622- MAIN CARGO COMPT FLOOR PANEL REPAIR POSITION 6, CENTER LINE PANEL.  POSITION 6 CENTER LINE FLOOR PANEL FABRICATED IAW EO B767-5320-9693H AND INSTALLED IAW AMM 53-01-01.
